Alert archive / Nebraska / Flash Flood Warnings in 2008

Flash Flood Warning 39, NWS Hastings, NE

June 4, 2008Thayer County, Nebraska

NWS Hastings, NE issued this flash flood warning at Jun 4, 2008, 9:29 PM CDT for Thayer County, Nebraska. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2008, 9:29 PM CDT (02:29 UTC)
Expired
Jun 5, 2008, 1:29 AM CDT
In force
4 hr
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Flood severity
None

County Thayer County, NE

The radar

The Grand Island radar (KUEX), 79 km from the middle of the area, began a volume at 02:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 2.5 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2008-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2024 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2008-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 224 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2024 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
774 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
224 m²/s²
0-3 km storm-relative helicity
331 m²/s²
Significant tornado parameter
3.7
Supercell composite
18.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KGID 050229
FFWGID
NEC169-050830-
/O.NEW.KGID.FF.W.0039.080605T0229Z-080605T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
929 PM CDT WED JUN 4 2008

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  THAYER COUNTY IN SOUTH CENTRAL NEBRASKA

* UNTIL 330 AM CDT THURSDAY

* AT 924 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HEBRON...
  GILEAD...DESHLER...CARLETON...BELVIDERE AND ALEXANDRIA

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 3999 9738 4000 9781 4033 9781 4033 9737
TIME...MOT...LOC 0229Z 180DEG 0KT 4008 9743

$$
1 follow-up statement
000 
WGUS73 KGID 050629
FFSGID

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
129 AM CDT THU JUN 5 2008

NEC169-050639-
/O.CAN.KGID.FF.W.0039.000000T0000Z-080605T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
THAYER NE-
129 AM CDT THU JUN 5 2008

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR THAYER COUNTY...

THUNDERSTORMS HAVE WEAKENED...AND HEAVY RAINFALL IS NO LONGER 
EXPECTED.  THIS FLASH FLOOD WARNING HAS BEEN REPLACED WITH A FLOOD 
WARNING UNTIL 130 PM CDT THURSDAY AFTERNOON DUE TO RUNOFF FROM 
PREVIOUS RAINFALL ACROSS THE AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT THURSDAY MORNING
FOR SOUTHEASTERN NEBRASKA.

LAT...LON 3999 9738 4000 9781 4033 9781 4033 9737
TIME...MOT...LOC 0629Z 180DEG 0KT 4008 9743

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 6:09 PM CDT, 3 hours 20 minutes earlier.

Area forecast discussion, Jun 4, 6:09 PM CDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
609 PM CDT WED JUN 4 2008

.AVIATION...00Z TAF. THUNDERSTORMS VICINITY OF KGRI TERMINAL
WILL MOST LIKELY CONTINUE FOR THE NEXT FEW HOURS. SOME MVFR
CEILINGS AND VISIBILITIES EXPECTED LATER TONIGHT. MORE
THUNDERSTORMS POSSIBLE TOMORROW AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 252 PM CDT WED JUN 4 2008/

SHORT TERM...TONIGHT THROUGH 12Z FRIDAY. MAIN FORECAST CONCERN WILL
BE SEVERE THUNDERSTORMS TONIGHT AND AGAIN THURSDAY AFTERNOON AND
NIGHT.

SURFACE ANALYSIS INDICATES A WARM FRONT ACROSS NORTHERN KANSAS THIS
AFTERNOON WITH OTHER BOUNDARIES ACROSS SOUTHERN AND CENTRAL NEBRASKA
FROM DIFFERENTIAL HEATING. CURRENT RADAR INDICATES THAT SOME
THUNDERSTORMS HAVE ALREADY DEVELOPED ACROSS CENTRAL NEBRASKA AND
EXPECT THUNDERSTORMS TO CONTINUE TO RAPIDLY DEVELOP ALONG THESE
BOUNDARIES. MUCAPES ARE 3000 TO 4500 J/KG AND BULK SHEAR OVER 60 KTS
SHOULD ALLOW ABOUT ANY THUNDERSTORM TO TAKE OFF RAPIDLY AND
CONTINUE THROUGH THE NIGHT AS THE CAPE AND SHEAR SPREAD ACROSS THE
FORECAST AREA. EXPECT THAT THE STORMS WILL GRADUALLY DIMINISH LATE
TONIGHT.

THE SURFACE LOW CONTINUES ACROSS THE FORECAST AREA ON THURSDAY AND
AN UPPER LOW SWINGS INTO THE AREA. THUNDERSTORMS ARE EXPECTED
DEVELOP TO THE WEST OF THE SURFACE LOW LATE TONIGHT AND SPREAD INTO
THE FORECAST AREA ON THURSDAY. IT LOOKS LIKE A SQUALL LINE WILL
DEVELOP ON THURSDAY AND MOVE THROUGH THE AREA. THIS WILL GIVE
ANOTHER CHANCE FOR SEVERE WEATHER ACROSS THE AREA. THE BETTER
CHANCES FOR SEVERE WEATHER IS IN THE EASTERN PART OF THE FORECAST
AREA...ALTHOUGH EVERYONE HAS A CHANCE OF SEVERE.

LONG TERM...FRIDAY THROUGH WEDNESDAY.  FRIDAY SHOULD IN THEORY BE A
DRY DAY AS THE UPPER LOW PRESSURE SYSTEM LIFTS TO THE NORTHERN GREAT
LAKES REGION.  ANOTHER LEE TROUGH DEVELOPS ACROSS THE HIGH PLAINS
LATE FRIDAY AHEAD OF ANOTHER DISTURBANCE MOVING THROUGH THE CENTRAL
ROCKIES.  THIS PUSHES A BOUNDARY IN FRIDAY NIGHT OR EARLY SATURDAY
SO WILL NEED TO MONITOR THE POTENTIAL FOR CONVECTIVE DEVELOPMENT.
THE BOUNDARY STALLS OVER THE WEEKEND...PROVIDING A FOCUS FOR
THUNDERSTORMS IN THIS TIME FRAME.  THE FRONT LIFTS BEGINS TO LIFT
NORTH ON MONDAY...WITH PCPN CHCS CONTINUING...THEN THE FORECAST
DRIES FOR THE REMAINDER OF THE EXTENDED WITH THE BOUNDARY PROGGED TO
OUR NORTH.  DIDNT DEVIATE FROM THE HPC FORECAST ON DAYS 6 AND 7 AS
MODELS DIVERGE IN HANDLING OF THE NEXT UPPER TROUGH.  OVERALL THE
FRONTAL BOUNDARY POSITION WILL BE THE KEY IN WHETHER OR NOT
CONVECTION DEVELOPS.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR NEZ039>041-046>049-
     060>064-072>077-082>087.

KS...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR KSZ005>007-017>019.

&&
Hazardous weather outlook, Jun 4, 3:02 PM CDT, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
302 PM CDT WED JUN 4 2008

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
051200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
302 PM CDT WED JUN 4 2008

...SIGNIFICANT SEVERE WEATHER EVENT POSSIBLE THROUGH THE EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE EVENING. THESE
STORMS ARE EXPECTED TO RAPIDLY BECOME SEVERE...WITH LARGE HAIL TO
THE SIZE OF BASEBALLS...DAMAGING WINDS OF 70 MPH...AND TORNADOES
ALL POSSIBLE OVER THE ENTIRE OUTLOOK AREA. HEAVY RAINFALL IS ALSO
POSSIBLE THIS EVENING AND OVERNIGHT...WHICH MAY COMBINE WITH
ALREADY SATURATED SOILS ACROSS MUCH OF THE AREA TO CREATE FLOODING
PROBLEMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SEVERE THUNDERSTORMS ARE POSSIBLE ONCE AGAIN THURSDAY AFTERNOON
AND EVENING. WHILE SEVERE WEATHER IS POSSIBLE ACROSS THE ENTIRE
OUTLOOK AREA...THE HIGHEST RISK FOR SEVERE WEATHER WILL BE
GENERALLY ALONG AND EAST OF HIGHWAY 281. HAIL UP TO BASEBALL
SIZE...STRONG DAMAGING WINDS...TORNADOES...AND HEAVY RAIN WILL ALL
BE POSSIBLE.

THUNDERSTORM CHANCES RETURN TO THE FORECAST SATURDAY NIGHT THROUGH
MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH THE EVENING
TONIGHT. SPOTTER ACTIVATION WILL ALSO BE LIKELY NEEDED THURSDAY
AFTERNOON AND EVENING.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Local storm report, Jun 4, 8:37 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
837 PM CDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     FLASH FLOOD      6 E FULLERTON           41.36N 97.86W
06/04/2008                   NANCE              NE   CO-OP OBSERVER

            OBSVR REPORTS 2.00 INS RAIN LAST 2 HOURS BETWEEN
            FULLERTON AND GENOA WHERE HIWAY 22 CROSSES PLUM CREEK
            WATER ACROSS THE ROAD AND RISING

&&

BALLARD
Special weather statement, Jun 4, 8:39 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
839 PM CDT WED JUN 4 2008

NEZ060-072-050215-
DAWSON-GOSPER-
839 PM CDT WED JUN 4 2008

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR...

  SOUTHWESTERN DAWSON COUNTY IN SOUTH CENTRAL NEBRASKA
  NORTHERN GOSPER COUNTY IN SOUTH CENTRAL NEBRASKA

AT 837 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
SEVERE THUNDERSTORM 15 MILES WEST OF EUSTIS...OR 31 MILES WEST OF
LEXINGTON...AND MOVING EAST AT 35 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  FARNAM BY 845 PM CDT
  JOHNSON LAKE BY 910 PM CDT

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 222 AND 237.

GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH ARE
EXPECTED WITH THIS STORM.

PEOPLE IN NORTHERN GOSPER AND SOUTHWESTERN DAWSON COUNTIES...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. A WARNING MAY BE NEEDED IF THE
STORMS MOVE INTO THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER
THREATENS.

BRYANT
Local storm report, Jun 4, 8:45 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
845 PM CDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             1 N WOOD RIVER          40.84N 98.60W
06/04/2008  E1.00 INCH       HALL               NE   TRAINED SPOTTER

&&

KING
Local storm report, Jun 4, 8:59 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
859 PM CDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             GRAND ISLAND            40.92N 98.37W
06/04/2008  M1.25 INCH       HALL               NE   NWS EMPLOYEE

&&

BALLARD
Local storm report, Jun 4, 8:59 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED FOR TIME OF EVENT
NATIONAL WEATHER SERVICE HASTINGS NE
859 PM CDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 PM     HAIL             GRAND ISLAND            40.92N 98.37W
06/04/2008  M1.25 INCH       HALL               NE   NWS EMPLOYEE

&&

BALLARD/EDDY
Local storm report, Jun 4, 9:15 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
915 PM CDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0914 PM     HEAVY RAIN       3 NE SHELBY             41.22N 97.39W
06/04/2008  M0.00 INCH       POLK               NE   CO-OP OBSERVER

            REPORTS 2.28 INCHES IN 2 HOURS

&&

BALLARD

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 7:06 PM CDTSevere Thunderstorm WarningGIDBuffalo, Hall, Howard, Sherman39 min
Jun 4, 7:09 PM CDTSevere Thunderstorm WarningGIDBuffalo, Kearney, Phelps51 min
Jun 4, 7:44 PM CDTSevere Thunderstorm WarningGIDHoward, Sherman31 min
Jun 4, 7:58 PM CDTSevere Thunderstorm WarningGIDBuffalo, Hall62 min
Jun 4, 8:17 PM CDTSevere Thunderstorm WarningGIDYork14 min
Jun 4, 8:39 PM CDTSevere Thunderstorm WarningGIDHall, Hamilton, Howard, Merrick55 min
Jun 4, 8:50 PM CDTSevere Thunderstorm WarningGIDDawson, Gosper40 min
Jun 4, 9:01 PM CDTSevere Thunderstorm WarningGIDThayer44 min
Jun 4, 9:23 PM CDTSevere Thunderstorm WarningGIDDawson39 min
Jun 4, 9:30 PM CDTSevere Thunderstorm WarningGIDNuckolls, Thayer, Webster60 min
Jun 4, 9:42 PM CDTSevere Thunderstorm WarningGIDFillmore, Thayer63 min
Jun 4, 9:54 PM CDTAreal Flood WarningGIDHamilton, Merrick, Polk, York38 hr
Jun 4, 9:59 PM CDTAreal Flood WarningGIDGreeley, Howard, Nance, Sherman, Valley12 hr
Jun 4, 10:07 PM CDTAreal Flood WarningGIDDawson, Gosper, Phelps20 hr
Jun 4, 10:09 PM CDTSevere Thunderstorm WarningGIDFranklin, Webster66 min
Jun 4, 10:15 PM CDTAreal Flood WarningGIDBuffalo, Hall20 hr
Jun 4, 10:28 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Nuckolls, Webster47 min
Jun 4, 10:35 PM CDTSevere Thunderstorm WarningGIDDawson, Gosper, Phelps40 min
Jun 4, 10:39 PM CDTFlash Flood WarningGIDNuckolls, Webster3 hr
Jun 4, 10:41 PM CDTSevere Thunderstorm WarningGIDFillmore, Thayer34 min
Jun 4, 10:45 PM CDTFlash Flood WarningGIDFillmore4 hr
Jun 4, 10:55 PM CDTTornado WarningGIDGosper, Phelps20 min
Jun 4, 11:10 PM CDTTornado WarningGIDBuffalo, Dawson, Gosper, Phelps35 min
Jun 4, 11:13 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Fillmore, Franklin, Hall, Hamilton and 5 more62 min
Jun 4, 11:14 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson, Gosper46 min
Jun 4, 11:18 PM CDTSevere Thunderstorm WarningGIDGosper, Kearney, Phelps27 min
Jun 4, 11:36 PM CDTTornado WarningGIDBuffalo, Dawson, Kearney, Phelps24 min
Jun 4, 11:38 PM CDTFlash Flood WarningGIDClay3 hr
Jun 4, 11:40 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson, Hall, Howard, Sherman50 min
Jun 4, 11:44 PM CDTSevere Thunderstorm WarningGIDAdams, Franklin, Furnas, Harlan, Kearney, Phelps46 min
Jun 4, 11:59 PM CDTSevere Thunderstorm WarningGIDAdams, Buffalo, Hall, Howard, Kearney, Phelps and 1 more46 min
Jun 5, 12:05 AM CDTTornado WarningGIDAdams, Buffalo, Kearney, Phelps25 min
Jun 5, 12:09 AM CDTFlash Flood WarningGIDKearney2 hr
Jun 5, 12:12 AM CDTSevere Thunderstorm WarningGIDFillmore, Thayer24 min
Jun 5, 12:15 AM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Hamilton, York60 min
Jun 5, 12:29 AM CDTSevere Thunderstorm WarningGIDAdams, Clay, Franklin, Kearney, Nuckolls, Webster46 min
Jun 5, 12:42 AM CDTSevere Thunderstorm WarningGIDAdams, Buffalo, Clay, Hall, Hamilton, Howard and 3 more48 min
Jun 5, 12:47 AM CDTFlash Flood WarningGIDAdams107 min
Jun 5, 1:17 AM CDTSevere Thunderstorm WarningGIDAdams, Clay, Fillmore, Hall, Hamilton, Howard and 6 more43 min
Jun 5, 1:26 AM CDTAreal Flood WarningGIDNuckolls, Thayer, Webster10 hr
Jun 5, 1:58 AM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Hamilton, York34 min
Jun 5, 2:30 AM CDTAreal Flood WarningGIDAdams, Kearney18 hr
Jun 5, 2:40 AM CDTAreal Flood WarningGIDClay, Fillmore32 hr
Jun 5, 3:57 AM CDTWind AdvisoryGIDAdams, Clay, Fillmore, Franklin, Hamilton, Nuckolls and 4 more15 hr
Jun 5, 9:47 AM CDTAreal Flood WarningGIDHoward, Sherman26 hr
Jun 5, 9:54 AM CDTRiver Flood WarningGIDNance10 hr
Jun 5, 9:54 AM CDTRiver Flood WarningGIDNance17 hr
Jun 5, 10:15 AM CDTSevere Thunderstorm WarningGIDAdams, Clay, Hall, Hamilton, Merrick45 min
Jun 5, 2:42 PM CDTSevere Thunderstorm WarningGIDGreeley, Howard, Sherman, Valley40 min
Jun 5, 2:47 PM CDTSevere Thunderstorm WarningGIDAdams, Franklin, Kearney24 min
Jun 5, 3:47 PM CDTSevere Thunderstorm WarningGIDFurnas43 min
Jun 5, 4:22 PM CDTSevere Thunderstorm WarningGIDFurnas, Gosper, Harlan, Phelps38 min
Jun 5, 4:48 PM CDTSevere Thunderstorm WarningGIDSherman, Valley42 min
Jun 5, 4:55 PM CDTSevere Thunderstorm WarningGIDFranklin, Webster35 min
Jun 5, 5:20 PM CDTSevere Thunderstorm WarningGIDAdams, Buffalo, Clay, Franklin, Hall, Hamilton and 4 more40 min
Jun 5, 5:51 PM CDTSevere Thunderstorm WarningGIDGreeley, Howard34 min
Jun 5, 5:56 PM CDTAreal Flood WarningGIDHall54 hr
Jun 5, 6:01 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Fillmore, Greeley, Hall, Hamilton and 5 more44 min

Nearby

Flash Flood Warnings in Nebraska, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.